# SDR CA971117002

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 75421128101
- Condition: Corroded
- Location: Sta.Xn50-Xn79
- Part time: 28,775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAVY CORROSION FOUND ON UPPER AND LOWER SURFACES OF THE UPPER LONGERONS. SEVERE CORROSION FOUND ON LONGERONS FROM STA. XN50 TO XN79.0. THIS CORROSION WAS NOT EVIDENT UNTIL THE COWL SEALS AND LATCH PLATES WERE REMOVED. FURTHER SEVERE COROSION WAS FOUND UNDER TITANIUM DOUBLERS FROM XN79 TO XN96. UPON REMOVAL OF THE NACELLE UPPER LONGERON IT WAS NOTED THAT NORMAL PROCEDURES REQUIRED BY EQUALIZED INSPECTION CARD R61 WOULD NOT DETECT THIS CORROSION.
